Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1968, Volume 36, Issue 2

New Income Inequality Measures as Efficient Tools for Causal Analysis and Planning<383:NIIMAE>2.0.CO;2-3
p. 383-396

E. Frigyes, O. Elteto

A new system of inequality indicators is introduced in the paper. It has been elaborated for measuring income inequalities, but can serve as inequality measures for other phenomena as well. The new indicators not only measure the degree of the inequality but are also suitable for measuring its economic motivation. Properties of the new measures, including large sample properties of their estimators, are discussed. the case of the lognormal distribution is of special interest.

Log In To View Full Content